Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
147 Doctors are Online

Nausea, blurred vision, shaking, lightheadedness, increased heart rate, fever. Taken Tylenol and Motrin. What do I do?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
dont know what to do OK I am a worry girlfriend. my boy friend which is 20 years old 5" 12 and on medicines as of right now has been very nauseated for two days now but he woke me up last night and said that his vission was burred bad bad shaking and light headed. so he layedback down to feel better and fell asleep as of yestorday I have watching his pluse and BP heart rate is around 1l34 each time now thats going from laying to siting when he stands he gets light headed I took him to ER and they did blood work and said he was fine but as of 2hours ago fevers have started? I'm giving him tynol and moltrin back and forth with lord of water. what do I do?
Posted Sat, 11 Aug 2012 in Infections
Answered by Dr. Chakravarthy Mazumdar 37 minutes later

The symptoms are concerning but not to be worried. You just need to monitor him for 24 hours. Tepid sponging of the limbs and trunk is best thing at this juncture. This really works.

There seems to be an infectious process that could have led to high heart rate, dizziness. Temperature rise can cause these symptoms. The reflexes would be sluggish hence he is light headed on standing up.

If he starts to vomit multiple times or temperature rising over 103 deg F should take him to ER again.

Do not worry, it is just a matter of time and proper nursing care by you.

Above answer was peer-reviewed by
Follow-up: Nausea, blurred vision, shaking, lightheadedness, increased heart rate, fever. Taken Tylenol and Motrin. What do I do? 6 hours later
OK just one more question last night after I broke his fever he started sweating like crazy.normal?
Answered by Dr. Chakravarthy Mazumdar 46 minutes later
Severe sweating ensures after fever breaks, this is a normal phenomenon.

Just be a good caregiver with dry linen and clothes, allow fresh air to pass through. Give ample amount of fluid. Keep checking the temperature once every hour.

I am sure the relationship even gets better with this care. If you do not have any more queries close the discussion and rate my answer.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor